MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WATCHMAN ACCESS SYSTEM; SYSTEM, APPENDAGE CLOSURE, LEFT ATRIAL

BOSTON SCIENTIFIC CORPORATION WATCHMAN ACCESS SYSTEM; SYSTEM, APPENDAGE CLOSURE, LEFT ATRIAL
Model Number 10373
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Thrombosis (2100)
Date of Event 01/16/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a thrombus was present in the patient.A left atrial appendage (laa) closure procedure was being performed.A watchman access system (was) was positioned and a watchman laa closure device & delivery system (wds) were selected to used.After the physician performed the transseptal puncture, the sheath was inserted and out across the septum.At this time a thrombus was visualized in the patient on the wire that was through the was.The physician gave heparin to the patient to resolve the thrombus and the procedure was ended.No other complications were reported and the patient is stable following these events.

Brand Name
WATCHMAN ACCESS SYSTEM
Common Device Name
SYSTEM, APPENDAGE CLOSURE, LEFT ATRIAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9673832
Report Number2134265-2020-00695
Device Sequence Number19554372
Product Code NGV
UDI-Device Identifier08714729838210
UDI-Public08714729838210
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P130013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/14/2022
Device Model Number10373
Device Catalogue Number10373
Device Lot Number0024104082
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/16/2020
Initial Report FDA Received Date02/05/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;